PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2020
Article Title
On Asymptotic Behavior of HLL-Type Schemes at Low Mach Numbers
List of Authors
  • Hang Yu
  • Fan Yang
  • Hua Li
Article ID
7451240
Article Type
Research Article
No. of Pages
21 Pages
Corresponding Author
Zhengyu Tian
Additional Authors

Invoice Details

Invoice Issue Date
29 January 2023
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$